# SDR SWAA2021082410093

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H CABIN AND R/H SERVICE DOOR EMERGENCY EXIT LIGHTS ARE INOP ; / [01] REMOVED DEFECTIVE AFT L/H BATTERY PACK. ALSO THE BATTERY PACK CHARGER WILL HAVE TO BE REPLACED AS THE BATTERY PACK QUARTER TURN FASTENER WILL NOT ENGAGE.; [02] REPLACE L/H AFT. EMERGENCY BATTERY POWER SUPPLY PER MM 33-51-06.; [03] INSTALLED L/H BATTERY PACK AT STA 952; OPS CHECK GOOD PER AMM 33-51-06.
